MathSciNet Relay Station
MathSciNet bibliographic data
MR2807102 47B38 (39B22 94A17)
König, Hermann; Milman, Vitali Characterizing the derivative and the entropy function by the Leibniz rule. J. Funct. Anal. 261 (2011), no. 5, 1325–1344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement